Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 07:57:37 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631680
  • Total Topics: 47818
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Need some advice  (Read 1051 times)

0 Members and 1 Guest are viewing this topic.

Offline atlkewlguy

  • Member
  • Posts: 5
Need some advice
« on: September 10, 2007, 02:32:34 PM »
I've been dating this guy who has been Positive since 1992, he's 40 yrs old and barely has any sex drive. I'm much younger than him and have no problem at all with my sex drive, on the opposite I always want it.

Our relationship is suffering because of that a great deal. 

He also suffers from A-D-D and was taking Strattera for it until a month or 2 ago when he stopped taking it, hoping it would improve his sexual drive.

He takes 3 pills for his HIV condition @ night. At times when we've talked about the whole thing he has said some of those pills tend to lower the sex drive in most men. Is that even true?  I know one of the pills he takes is "SUSTIVA".

I don't think is based on his age because some of his friends are also 40/ mid 40's and have no problem with their sexual drives (They are also Positive).

Can someone advice me what to do?

Thank you.

Online Ann

  • Administrator
  • Member
  • Posts: 28,134
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Need some advice
« Reply #1 on: September 10, 2007, 02:52:02 PM »
Hi Kewlguy, welcome to the forum.

I originally moved your thread from the LTS forum to the Someone I Care About forum, because your post read like you were hiv negative. However, after reading your post in Mental Health, I realise you are positive as well. Please accept my apology for the misunderstanding.

You'll get more replies in Living than the LTS forum. I don't know a lot about this subject area, but there are people here who do.

Again, welcome to the forum.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Ithaca_Nights

  • Member
  • Posts: 47
Re: Need some advice
« Reply #2 on: September 10, 2007, 04:26:10 PM »
Hi there,
I am om Atripla which contains Sustiva and I am also on xanax for anxiety.  My sex drive seems to be fine and I am 43.  Has your partner had his Dr. check his testosterone levels.  In some HIV+ men that can be low and a cause of less of a sex drive.  Take care!
Dan

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.